# SDR UALA2009112003627

- Difficulty date: November 19, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 79,205 hours, 12,746 cycles
- Engine: Pwa PW4060
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 52
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG ENG ANTI-ICE DISPLAYED AND ENG ANTI-ICE VALVE LIGHT REMAINED ILLUM WITH SWITCH ON, POSITION 2.  CREW COMMENTS:  AFTER ENG START HAD TO CYCLE SWITCH SEVERAL TIMES AND BOOST POWER TO EXTINGUISH REPEAT.  REPLACED NR 2 ENGINE ANTI-ICE VALVE, RAN ENGINE.  NO STATUS MESSAGES AND OPS CHECKED GOOD.
